Lobachevskii Journal of Mathematics

, Volume 36, Issue 4, pp 384–388 | Cite as

The generalized Mal’cev problem on abelian subalgebras of the Chevalley algebras

Article
  • 20 Downloads

Abstract

In this paper we consider the problem on description of abelian subalgebras of largest dimension in the Chevalley algebra L Φ(K) over an arbitrary field K.

Keywords and phrases

Lie type group large abelian subgroup Chevalley algebra abelian subalgebra 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. I. Mal’cev, Izv. Akad. Nauk SSSR. Ser.Mat. 8 (1945).Google Scholar
  2. 2.
    A. S. Kondratiev, Uspekhi Mat. Nauk 41 (1986).Google Scholar
  3. 3.
    G. S. Suleimanova, Izvestiya IrkGU. Ser. Mat. 6 (2) (2013).Google Scholar
  4. 4.
    V. M. Levchuk and G. S. Suleimanova, Doklady Mathematics 77 (2008).Google Scholar
  5. 5.
    V. M. Levchuk and G. S. Suleimanova, J. of Algebra 349, 1(1) 98–116 (2012).CrossRefMathSciNetMATHGoogle Scholar
  6. 6.
    V. M. Levchuk and G. S. Suleimanova, Proceed. of the Steklov Inst. Math., Suppl. 3 (2009).Google Scholar
  7. 7.
    V. M. Levchuk, Algebra and Logic 29 (2), 97 (1990); 29 (3), 211 (1990).CrossRefMathSciNetMATHGoogle Scholar
  8. 8.
    N. Bourbaki, Groupes et algebres de Lie (Chapt. IV–VI) (Hermann, Paris, 1968).MATHGoogle Scholar
  9. 9.
    V. M. Levchuk, Math. Notes, 42 (5) (1987).CrossRefMathSciNetGoogle Scholar
  10. 10.
    V. M. Levchuk, In: Groups and Graphs, Math. Forum (Itogi nauki), Vladikavkaz (Inst. Math.)—IMM Ural Branch RAS, Vol. 6, 2012 [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Siberian Federal UniversityKrasnoyarskRussia

Personalised recommendations